# SDR 06FDEA03767

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 38,446 hours, 26,391 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: CL
- How discovered: U
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OTBD FLAP GAUGE SHOWED ASYMMETRY WHEN RETRACTING FLAPS FOR 15 DEGREE TO 5 DEGREE. RIGHT NEEDLE STAYED AT FLAPS 15, LEFT NEEDLE MOVED TO 5   DEGREE AND STOPPED.  ON TOUCHDOWN, FLAPS TRACKED NORMALLY TO FLAPS 25.  T/S AND FOUND OUTBOARD FLAP INDICATOR INTERMITTENTLY SPLIT.  REPLACED OUTBOARD FLAP INDICATOR REF MM 27-52-021-2.  R/I FROM FACT REMOVAL/INSTALLATION OFF MFG 18-1299-4-2F1, POS OB  SRL 0349G                           TAG 280B87 ON MFG 18-1299-4-2F1, SRL 0110G.
